On the existence of a positive solution for a semilinear elliptic equation in the upper half space
Chen Shaowei and
Li Yongqing
Abstract and Applied Analysis, 2002, vol. 7, 1-5
Abstract:
We show the existence of a nontrivial solution to the semilinear elliptic equation − Δ u + u = b ( x ) | u | p − 2 u ,   u > 0 ,     u ∈ H 0 1 ( ℠+ N ) under some suitable conditions.
Date: 2002
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/7/975406.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/7/975406.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:975406
DOI: 10.1155/S1085337502000726
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().